# SDR SWAA2020060976535

- Difficulty date: May 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 3RD VERTICAL STIFFENER IS CRACKED.  REPAIRED LT HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.30 3RD VERIFIED STIFFENER IAW SRM 55-10-09-2R-5.
